Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
luisodude

tazorac makes my skin oily?

Recommended Posts

has it happened to anyone else? all i know is that it dries up my face and makes it really oily, when i put it on my finger to apply it to my face it also feels very oily.

Share this post


Link to post
Share on other sites

try moisturizing after you put it on. make sure you use a non-comedogenic moisturizer (duh).

umm, what's probably happening is that tazorac is drying out your skin which tells your sebum glands to produce more oil in your face == making you oily

Share this post


Link to post
Share on other sites

yes, no the face doesnt produce anything , it is tazorac that is oily or becomes like oil when u apply it,

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×